Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Darboux systems with a cusp point and pseudo-abelian integrals

Abstract : We study pseudo-abelian integrals associated with polynomial deformations of Darboux systems having a cuspidal singularity. Under some genericity hypothesis we provide locally uniform boundedness of on the number of their zeros.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-02384073
Contributeur : Imb - Université de Bourgogne <>
Soumis le : jeudi 28 novembre 2019 - 10:52:47
Dernière modification le : vendredi 29 novembre 2019 - 02:30:56

Lien texte intégral

Identifiants

Collections

Citation

Aymen Braghtha. Darboux systems with a cusp point and pseudo-abelian integrals. Journal of Differential Equations, Elsevier, 2020, 268 (3), pp.901-909. ⟨10.1016/j.jde.2019.08.038⟩. ⟨hal-02384073⟩

Partager

Métriques

Consultations de la notice

54